# SDR AALA202208309218

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A300*
- Aircraft serial: 6761
- Aircraft time: 20,531 hours, 7,923 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: VFT300B00
- Part serial: 042608204
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 4,648 hours, 1,595 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT A VENT SKIN VALVE FAULT MESSAGE DISPLAYED, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202208299218: MAINTENANCE REPLACED SKIN AIR OUTLET VALVE PER AMM 21-26-25. IN ADDITION, MAINTENANCE ALSO FOUND THE SKIN AIR OUTLET DUCT RUPTURED AND REPLACED IT PER AMM 21-26-42. (AALA202208307455) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS BEING NOTED. ** (CLOSED)
